Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Ardila, Federico and Serrano, Luis G. 2012. Staircase skew Schur functions are Schur P-positive. Journal of Algebraic Combinatorics, Vol. 36, Issue. 3, p. 409.

    Davis, Diane E. 2011. Quadratic degenerations of odd-orthogonal Schubert varieties. Journal of Pure and Applied Algebra, Vol. 215, Issue. 5, p. 902.

    Ikeda, Takeshi Mihalcea, Leonardo C. and Naruse, Hiroshi 2011. Double Schubert polynomials for the classical groups. Advances in Mathematics, Vol. 226, Issue. 1, p. 840.

    Tamvakis, Harry 2011. Schubert polynomials and Arakelov theory of orthogonal flag varieties. Mathematische Zeitschrift, Vol. 268, Issue. 1-2, p. 355.

    Ikeda, Takeshi 2007. Schubert classes in the equivariant cohomology of the Lagrangian Grassmannian. Advances in Mathematics, Vol. 215, Issue. 1, p. 1.

    Leclerc, Bernard and Leidwanger, Séverine 1998. Schur Functions and Affine Lie Algebras. Journal of Algebra, Vol. 210, Issue. 1, p. 103.

    1993. Continuation of the Notas de Matemàtica.

    1980. Group Representations.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 109, Issue 3
  • May 1991, pp. 471-478

Schur Q-functions and cohomology of isotropic Grassmannians

  • Tadeusz Józefiak (a1)
  • DOI:
  • Published online: 24 October 2008

We prove that for homogeneous spaces of isotropic Grassmannians the Borel map sends the basis of a truncated algebra of Schur Q-functions consisting of Q-functions or P-functions (depending on a case) onto the basis dual to the basis of Schubert cycles.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]I. N. Bernstein , I. M. Gelfand and S. I. Gelfand . Schubert cells and cohomology of the spaces G/P. Math. Surveys 28 (1973), 326 (in Russian).

[2]M. Demazure . Invariants symétrique des groupes de Weyl et torsion. Invent. Math. 21 (1973), 287301.

[3]H. Hiller . Combinatorics and intersection of Schubert varieties. Comment. Math. Helv. 57 (1982), 4159.

[4]H. Hiller and B. Boe . Pieri formula for SO2n+1/Un and Spn/Un. Advances in Math. 62 (1986), 4967.

[10]J. R. Stembridge . Shifted tableaux and the projective representations of symmetric groups. Advances in Math. 74 (1989), 87134.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *